Oscillations and waves in solar spicules

Zaqarashvili, T.V. and Erdelyi, R. (2009) Oscillations and waves in solar spicules. Space Science Reviews, 149 (1-4). pp. 355-388. ISSN 1572-9672

Abstract

Metadata

Authors/Creators:
  • Zaqarashvili, T.V.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © Springer 2009. This is an author produced version of a paper published in 'Space Science Reviews'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 26 Mar 2010 17:29
Last Modified: 17 Nov 2015 02:31
Published Version: http://dx.doi.org/10.1007/s11214-009-9549-y
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11214-009-9549-y
Related URLs:

Download

Filename: 0906.1783v1.pdf

Share / Export

Statistics